# SDR R61A201304210399

- Difficulty date: April 21, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N816MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000037
- Aircraft time: 22,438 hours, 16,658 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Ring
- Part number: 18400059
- Condition: Corroded
- Location: Lt Mlg Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE LEFT MAIN LANDING GEAR MAIN STRUT THREADED RING CORRODED.  MAINTENANCE REMOVED AND REPLACED THE LEFT MLG THREADED RING IAW EMB 170 AMM 32-11-04.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
